MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESTORE SENSOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO OPERATIONS CO. RESTORE SENSOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 37714
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id 3778-60 lot# serial# (b)(6) implanted: (b)(6) 2011 explanted: (b)(6) 2026 product type lead section d information references the main component of the system.Other relevant device(s) are: product id: 3778-60, serial/lot #: (b)(6), ubd: 26-may-2015, udi#: (b)(4) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare provider regarding a patient who was implanted with an implantable neurostimulator (ins).It was reported that the patient's lead was dysfunctional.The lead was explanted.
 
Event or Problem Description
Explanted devices were returned to manufacturer.
 
Additional Manufacturer Narrative
Continuation of d10: product id 3778-60, serial# (b)(6), implanted: (b)(60 2011, explanted: (b)(6) 2026, product type: lead.Product id 3778-60, serial# (b)(6), implanted: (b)(6) 2011, explanted: (b)(6) 2026, product type: lead.Product id 3778-60, serial# (b)(6), implanted: (b)(6) 2011, explanted:(b)(6) 2026, product type: lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Analysis: pli10 product id# 37714 analysis determined that the implantable neurostimulator (ins) output and telemetry were acceptable; however, the battery was near normal battery depletion.Pli20 product id# 3778-60, serial# (b)(6), conductors 2, 3, 4, 5, and 6 were broken 25.8cm from the distal end.Pli30 product id# 3778-60, serial# (b)(6), the lead was returned segmented; however electrical testing of the returned segment(s) determined that continuity was complete and there were no electrical shorts between the circuits.Continuation of d10: product id 3778-60, serial# (b)(6), implanted: (b)(6) 2011, explanted: (b)(6) 2026, product type lead.Product id 3778-60, serial# (b)(6), implanted: (b)(6) 2011, explanted: (b)(6) 2026, product type lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
RESTORE SENSOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24413336
Report Number3004209178-2026-02930
Device Sequence Number10517765
Product Code LGW
UDI-Device Identifier00613994610430
UDI-Public(01)00613994610430(17)150328
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2015
Device Model Number37714
Device Catalogue Number37714
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer02/25/2026
03/24/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date02/26/2026
03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."; SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale